Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
you could have damage of your facial nerve or trigeminal nerve
you might benefit from a brain MRI scan and skull base MRI scan
to look at the nerves.
you might benefit from neuropathy medications like neurontin
or lyrica (pregabalin) which could help your twitchy symptoms.
you should get your potassium and magnesium levels checked as well
as low levels of these can cause twitchy nerves.
you could be having mild benign fasiculations as well on your face
which are noral.
I do not think any facial nerve has been damaged. I started twitching during a period when I had a cold and my nose was blocked. I take on board what you recommend regarding the medication and will speak to my doctor about it. many thanks for your reply
you are welcome
I hope the twitching gets better
let me know if you have other questions
if done for now, please leave positive feedback below
we only get credit for helping clients after positive feedback.
is my website if you need to reach me again.
thanks for using JustAnswer.com